# SDR SWAA2016090955648

- Difficulty date: August 17, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 69,551 hours, 55,593 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 6546481
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP NR 2 SPINDLE BEARING CORRODED ON LOWER SURFACE OF CARRIAGE BEARING SUPPORT.  R & R NR 2 SPINDLE BEARING IAW AMM.
